# SDR AU510002067

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Metering Jet
- Part number: 47739
- Condition: Mismanufactured
- Location: Carburetor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR JET INCORRECTLY MANUFACTURED.  METERING HOLE MACHINED OUT OF ROUND.  JET IS A NEW ITEM REMOVED FROM OVERHAUL KIT P/N 286-1670-F.
